# SDR SWIA20230920019

- Difficulty date: September 19, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 48,287 hours, 31,655 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Smoke
- Location: Unknown
- Stage of operation: TO
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF A LIGHT WHITE SMOKE WAS PRESENT IN THE CABIN. FLIGHT ATTENDANT SAID IT WAS THROUGHOUT THE ENTIRE CABIN DISSIPATED WITHIN FOUR MINUTES. SLIGHT EXHAUST SMELL. (FLIGHT 3064)   THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 27184535 WITH THE FOLLOWING CORRECTIVE ACTION: "DURING TROUBLESHOOTING, FOUND SIDEWALL BALLASTS AT ROW 10 C/D AND GALLEY LIGHT BALLASTS PS89 TO BE THE CAUSE OF THE WHITE SMOKE PRESENT DUE TO STRONG SMELL COMING FROM BOTH BALLASTS DURING PERFORMANCE OF FIM TASK . PLEASE REFERENCE EAML 1214496 FOR REPLACEMENT OF SIDEWALL LIGHTING BALLAST AT ROW 10 C/D AND EAML 1214499 FOR REPLACEMENT OF GALLEY LIGHT BALLAST PS89 . NO OTHER DEFECTS FOUND. PLEASE REFERENCE (AML  1214550, AML 1214548, AML 1214547, AML 1214544, AML 1214502, AML 1214499, AML 1214493, AML 1214491, AML 1214490, AML 1214489, AML 1214433, AML 1214431, AML 1214430, AML 1214428, AML 1214427, AML 1214420, AML 1214401, AML 1214421, AML 1214414, AML 1214400, AML 1214389, AML 1214398, AML 1214388, AML 1214385) FOR COMPLIANCE OF FIM CH. 21-22-00 AND SL -21-028. NO FURTHER PRESENCE OF SMOKE FOUND. AIRCRAFT OKAY FOR CONTINUED FLIGHT."
